# SDR DALA14021393356

- Difficulty date: April 9, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 41,509 hours, 5,668 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 73
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK,  SEAT TRACK INBD OF -YB FRAME 73 FOUND CORRODED,   CORROSION REMOVED IAW SRM 51-74-00 AND FOUND OUT OF LIMITS IAW SRM 53-00-15, FIG 102.   SEAT TRACK REMOVED IAW SRM 51-42-11 AND NEW SEAT TRACK FABRICATED IAW DWG F53478209, ISSUE E AND INSTALLED IAW SRM 51-42-11.
